Files

Download

Download Full Text (226 KB)

Description

Abstract. In this paper we study properties of the secondary Hochschild homology of the triple (A, B, ε) with coefficients in M. We establish a type of Morita equivalence between two triples and show that H•((A, B, ε);M) is invariant under this equivalence. We also prove the existence of an exact sequence which connects the usual and the secondary Hochschild homologies in low dimension, allowing one to perform easy computations. The functoriality of H•((A, B, ε);M) is also discussed.

ISBN

1005-3867

Publication Date

12-1-2018

Publisher

WORLD SCIENTIFIC PUBLISHING

Keywords

Hochschild homology, Morita equivalence

Disciplines

Mathematics

Comments

Preprint of an article published in Algebra Colloquium, 25, 2, 2018, 225-242., © 10.1142/S1005386718000160, copyright World Scientific Publishing Company, https://www.worldscientific.com/worldscinet/ac .

Properties of the Secondary Hochschild Homology

Included in

Mathematics Commons

Share

COinS